Change search
ReferencesLink to record
Permanent link

Direct link
Associated graded ringsof one-dimensionaö analytically irreducible rings
Stockholm University, Faculty of Science, Department of Mathematics.
2006 (English)In: Journal of Algebra, ISSN 0021-8693, Vol. 304, 349-358 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 304, 349-358 p.
URN: urn:nbn:se:su:diva-36831OAI: diva2:290527
Available from: 2010-01-27 Created: 2010-01-27

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Fröberg, Ralf
By organisation
Department of Mathematics
In the same journal
Journal of Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link